# SDR CALA2020121001363

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 83,034 hours, 32,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357112820000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PROTRUSION ON THE LEFT HAND AIRCRAFT EXTERIOR SKIN 1.2L X 0.8W.  LOCATED APPROXIMATELY 4.6" AFT OF FRAME 72 AND 1.2" ABOVE STR 28L.  EVALUATED SKIN PROTRUSION ON AIRCRAFT EXTERIOR SKIN.  FOUND PROTRUSION TO MEASURE 1.2"(L) X .8" (W) X .030" (D).  FOUND TO OUT OF SRM LIMITS, REF UA AIRBUS SRM 53-00-11-991-001 REV 134.  EVALUATION DONE AT AERSALE ROW ON NR 507692.  THIS ITEM LOCKED FOR MAINTENANCE FERRY FROM ROW FOR REPAIR BY LCQ.  DAMAGE IS IN THE NON-PRESSURIZED AREA LOCATED 4.6 IN AFT OF FR 72 AND 1.2 IN ABOVE STR 28L.  PROTRUSION MEASURE AS FOLLOWS: 1.2IN (L) X 0.8IN (W) X .030IN (D).  HFEC WAS COMPLETED WITH NO CRACK INDICATIONS NOTED, REF AIRBUS SRM 53-00-11-991-001.  ARMENTA TOMC 17NOV20 AIRCRAFT ARRIVED AT LCQ, ITEM UNLOCKED FOR MAINTENANCE.
